Jacobi symbols, ambiguous ideals, and continued fractions

Tom 85 / 1998

R.A. Mollin Acta Arithmetica 85 (1998), 331-349 DOI: 10.4064/aa-85-4-331-349

Streszczenie

The purpose of this paper is to generalize some seminal results in the literature concerning the interrelationships between Legendre symbols and continued fractions. We introduce the power of ideal theory into the arena. This allows significant improvements over the existing results via the infrastructure of real quadratic fields.

Autorzy

  • R.A. Mollin

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek